# SDR SWIA200617598

- Difficulty date: November 21, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 8,286 hours, 7,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 INTERCOSTAL CRACKED AT LEFT OUTBOARD SIDE DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ANGLE AT OB FS 484 IAW CRJ200 REO 601R-53-41-059 .
